Research Journal of Applied Sciences

Year: 2014
Volume: 9
Issue: 1
Page No. 23 - 26

Homotopy Solution for Ratio-Dependent Predator-Prey System Problem Standard and Multistage Approach

Authors : Haytham M. Daradka, Jafar Ahmad, A.K. Alomari, Nasser Moh`d Yousef Alshibly and Motasem Al-Masad

Abstract: In this study, an analytical expression for the solution of the ratio-dependent predator-prey system with constant effort harvesting by an adaptation of the Homotopy Perturbation Method (HPM) is presented. The HPM is treated as an algorithm for approximating the solution of the problem in a sequence of time intervals, i.e., HPM is converted into a Hybrid Numeric-Analytic Method. Residual error for the solution is presented.

How to cite this article:

Haytham M. Daradka, Jafar Ahmad, A.K. Alomari, Nasser Moh`d Yousef Alshibly and Motasem Al-Masad, 2014. Homotopy Solution for Ratio-Dependent Predator-Prey System Problem Standard and Multistage Approach. Research Journal of Applied Sciences, 9: 23-26.

Design and power by Medwell Web Development Team. © Medwell Publishing 2021 All Rights Reserved